MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during functional testing, the device display blanked out.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.The customer replaced the lcd display onsite.The lcd display was returned to zoll for evaluation.During the evaluation, it was confirmed with the customer that there was impact damage to the lcd display.This report has been attributed to mis-handling of the device by the end user.Analysis of reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8730496
Report Number1220908-2019-01677
Device Sequence Number11194791
Product Code MKJ
UDI-Device Identifier00847946012717
UDI-Public00847946012717
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K112432/P160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date08/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1